JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STRICTLY INFINITESIMALLY GENERATED TOTALLY POSITIVE MATRICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STRICTLY INFINITESIMALLY GENERATED TOTALLY POSITIVE MATRICES
Chon, In-Heung;
  PDF(new window)
 Abstract
Let G be a Lie group, let L(G) be its Lie algebra, and let exp : denote the exponential mapping. For , we define the tangent set of S by $L(S)\;
 Keywords
tangent cone;infinitesimally generated;totally positive matrix;Jacobi matrix;
 Language
English
 Cited by
 References
1.
I. Chon, On an extension of Fekete's lemma, Czechoslovak Math. J. 49 (1999), no. 124, 63-66 crossref(new window)

2.
F. R. Gantmacher, The Theory of Matrices, vol. 1-2, Chelsea Publ. Compo New York, 1960

3.
J. Hilgert, K. H. Hofmann, and J. D. Lawson, Lie groups, convex cones, and semigroups, Oxford University Press, 1989

4.
S. Karlin, Total Positivity, vol. 1, Stanford University Press, 1968

5.
V. S. Varadarajan, Lie groups, Lie algebras, and their representations, SpringerVerlag, New York, 1984

6.
A. M. Whitney, A Reduction Theorem/or Totally Positive Matrices, J. d'Analyse Math. Jerusalem 2 (1952), 88-92 crossref(new window)